On a certain model of an epidemic

R. Bartoszyński

Applicationes Mathematicae (1972)

  • Volume: 13, Issue: 2, page 139-151
  • ISSN: 1233-7234

How to cite


R. Bartoszyński. "On a certain model of an epidemic." Applicationes Mathematicae 13.2 (1972): 139-151. <http://eudml.org/doc/265218>.

author = {R. Bartoszyński},
journal = {Applicationes Mathematicae},
language = {eng},
number = {2},
pages = {139-151},
title = {On a certain model of an epidemic},
url = {http://eudml.org/doc/265218},
volume = {13},
year = {1972},

AU - R. Bartoszyński
TI - On a certain model of an epidemic
JO - Applicationes Mathematicae
PY - 1972
VL - 13
IS - 2
SP - 139
EP - 151
LA - eng
UR - http://eudml.org/doc/265218
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.